Static spherically symmetric monopole solutions in the presence of a dilaton field

Péter Forgács, József Gyürüsi

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

A numerical study of static, spherically symmetric monopole solutions of a spontaneously broken SU(2) gauge theory coupled to a dilaton field is presented. Regular solutions seem to exist only up a maximal value of the dilaton coupling. In addition to the generalization of the 't Hooft-Polyakov monopole a discrete family of regular solutions is found, corresponding to radial excitations absent in the theory without dilaton.

Original languageEnglish
Pages (from-to)205-211
Number of pages7
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume366
Issue number1-4
DOIs
Publication statusPublished - Jan 11 1996

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Static spherically symmetric monopole solutions in the presence of a dilaton field'. Together they form a unique fingerprint.

  • Cite this